# SDR DHL9974112C

- Difficulty date: February 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 2150 · Cabin Cooling System
- Part: Plenum
- Condition: Corroded
- Location: Air Cond Syst
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, CORROSION ON LEFT AND UPPER WALL OF  AIR CONDITIONING PLENUM.  INSTALLED SKIN REPAIR PER AVITAS ENGINEERING ORDER 99AVHM 004R0-01, FILLER 19 BY 18, DOUBLER 14 BY 10, TRIPLER 13 BY 9, N/R 3472/3454.
